Accessibility Tools

Skip to main content

M.B. – Missouri

Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/16/21

I received my 1st shot Friday August 13th. Within the 1st 10 minutes I got a funny tingling on my tongue but it went away pretty quickly and then started tasting a funny copper taste which has stayed with me now for 5 weeks. 1hr after my shot I was soaking wet all over my face and my hair and I had that problem on and off for 2 weeks. That 1st evening 6hrs after shot I started having terrible chest pain and I took my blood pressure and it was 160/105 which my normal is 125/80. I have had chest pain and high blood pressure for 5 weeks now along with shortness of breath and feeling like I might pass out on and off. I would walk everday for at least 30-40 minutes before this and now sometimes I cant even make it 5minutes and out of breath. The 2nd night I got terrible stomache pain and cramping for hours and ended up with horrific diarrhea which I never ever have. I had some Ibs problems years ago but had been perfect this last year but now I cant seem to get my stomach pain to stay away and along with pain I have had nausea and acid reflux problems on and off for 5 weeks and never had this problem before. Ten days after shot I woke up with total vertigo in middle of night and I have been experiencing vertigo and balance issues ever since. I have days that I am very tired and can hardly move. As others have said I also seem to experience a woozy feeling at times and a odd shakiness inside. My doctor didnt seem to know about any of this and so here I sit all alone not knowing whats wrong or how to fix me. I think its terrible that they keep telling people this is safe yet here I am with no one to help me understand this..

-M.B. - Missouri"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.